Universidad Complutense de Madrid
E-Prints Complutense

Decomposition in bunches of the critical locus of a quasi-ordinary map



Último año

González Pérez, Pedro Daniel y García Barroso, Evelia Rosa (2005) Decomposition in bunches of the critical locus of a quasi-ordinary map. Compositio Mathematica, 141 (2). pp. 461-486. ISSN 1570-5846

Vista previa

URL Oficial: http://www.journals.cambridge.org/journal_CompositioMathematica


A polar hypersurface P of a complex analytic hypersurface germ f = 0 can be investigated by analyzing the invariance of certain Newton polyhedra associated with the image of P, with respect to suitable coordinates, by certain morphisms appropriately associated with f. We develop this general principle of Teissier when f = 0 is a quasi-ordinary hypersurface germ and P is the polar hypersurface associated with any quasi-ordinary projection of f = 0. We show a decomposition of P into bunches of branches which characterizes the embedded topological types of the irreducible components of f = 0. This decomposition is also characterized by some properties of the strict transform of P by the toric embedded resolution of 0 given by the second author. In the plane curve case this result provides a simple algebraic proof of a theorem of Le et al.

Tipo de documento:Artículo
Palabras clave:Polar hypersurfaces, Quasi-ordinary singularities, Topological type, Discriminants, Toric geometry Ordinary singularities; Hypersurface singularities; Polar invariants; Curves; Fiber
Materias:Ciencias > Matemáticas > Geometria algebraica
Código ID:12579
Depositado:13 Abr 2011 08:46
Última Modificación:06 Feb 2014 09:27

Descargas en el último año

Sólo personal del repositorio: página de control del artículo